# SDR CA140630007

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW308C
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, THE PILOTS REPORTED THAT ON 2 OCCASIONS THE NR 2 ENGINE THROTTLE, AUTO THROTTLE MODE, MOVED BACK UN-COMMANDED WHILE THE ALL 3 ENGINE  PARAMETERS REMAINED UNCHANGED.  MFG IS AWAITING ENGINE DATA DOWNLOAD FOR TROUBLESHOOTING PURPOSES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
